RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 66, Issue 4, Pages 567–578 (Mi mz1199)  

This article is cited in 2 scientific papers (total in 2 papers)

Smooth equivalence of differential equations, and linear automorphisms

V. S. Samovol

Russian State University for the Humanities

DOI: https://doi.org/10.4213/mzm1199

Full text: PDF file (223 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 66:4, 464–473

Bibliographic databases:

UDC: 517.91
Received: 16.06.1999

Citation: V. S. Samovol, “Smooth equivalence of differential equations, and linear automorphisms”, Mat. Zametki, 66:4 (1999), 567–578; Math. Notes, 66:4 (1999), 464–473

Citation in format AMSBIB
\Bibitem{Sam99}
\by V.~S.~Samovol
\paper Smooth equivalence of differential equations, and linear automorphisms
\jour Mat. Zametki
\yr 1999
\vol 66
\issue 4
\pages 567--578
\mathnet{http://mi.mathnet.ru/mz1199}
\crossref{https://doi.org/10.4213/mzm1199}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1747085}
\transl
\jour Math. Notes
\yr 1999
\vol 66
\issue 4
\pages 464--473
\crossref{https://doi.org/10.1007/BF02679097}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000086188000030}


Linking options:
  • http://mi.mathnet.ru/eng/mz1199
  • https://doi.org/10.4213/mzm1199
  • http://mi.mathnet.ru/eng/mz/v66/i4/p567

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Samovol, “Smooth Equivalence and Linearization of Reversible Systems”, Math. Notes, 70:1 (2001), 86–96  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. S. Samovol, “Local Smooth Transformations of Differential Equations Preserving Linear Automorphisms”, Math. Notes, 71:4 (2002), 538–549  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:224
    Full text:98
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020